MathSciNet Relay Station
MathSciNet bibliographic data
MR458369 (56 #16572) 54D45 (54D60)
Broverman, S. $N$-compactness and weak homogeneity. Proc. Amer. Math. Soc. 62 (1976), no. 1, 173–176 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement